MOTRIMAX™ 12 HOUR Liquid Gels
Long Lasting, effective relief of joint pain and inflammation that lasts up to 12 hours. For adults and children over 12 years of age.
New from the makers of MOTRIN®! MOTRIMAX™ 12 HOUR Liquid Gels contain naproxen for effective pain relief.
Relief of pain due to:
- Joint and body pain
- Arthritis pain
- Muscular ache
- Muscle sprains and strains
- Arthritic conditions such as stiffness, pain experienced day or night due to arthritis or stiffness of rheumatic conditions
- Minor aches
- Migraine pain
- Menstrual cramps
- Minor surgery
- Dental extractions
- The common cold
- Reduces fever
Naproxen and naproxen sodium equivalent to 200 mg naproxen
FD&C yellow #6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, sorbitan, sorbitol, water, white printing ink
When it should not be used: Do not take MOTRIMAX™ 12 HOUR Liquid Gels if you:
- Are allergic to naproxen, naproxen sodium, or any ingredient in the formulation
- Are allergic to acetylsalicylic acid (ASA), other salicylates or other non-steroidal anti-inflammatory drugs (NSAIDs)
- Have an active peptic ulcer, a history of recurrent ulceration, or active gastrointestinal bleeding
- Have inflammatory bowel disease
- Have liver disease (active or severe)
- Have kidney disease (severe or worsening)
- Are in your third trimester of pregnancy
WARNINGS AND PRECAUTIONS
BEFORE you use MOTRIMAX™ 12 HOUR Liquid Gels talk to your doctor or pharmacist if you have or have had:
- Asthma or a similar respiratory illness
- Nasal polyps
- Itchy skin and hives
- History of gastrointestinal disease
- High blood pressure
- A blood clotting disorder
- Heart disease/failure
- Any other serious disease
OR if you are:
- Trying to conceive
- In your first or second trimester of pregnancy
- Are nursing
INTERACTIONS WITH THIS MEDICATION
BEFORE you use MOTRIMAX™ 12 HOUR Liquid Gels talk to your doctor or pharmacist if you are taking any other drug especially:
- Anticoagulants (to decrease blood clotting)
- Antihypertensive drugs for your heart (including ACE inhibitors and beta-blockers)
- Diuretics (“water pills”)
- low dose ASA for doctor supervised daily preventative therapy (e.g. ASPIRIN® 81 mg)
- NSAIDs or other pain medications (e.g. ibuprofen, acetaminophen)
Taking MOTRIMAX™ 12 HOUR Liquid Gels with a meal will delay its absorption.
In case of overdose, contact a Poison Control Centre or a doctor at once even if there are no symptoms.
SIDE EFFECTS AND WHAT TO DO ABOUT THEM
Like all medicines, MOTRIMAX™ 12 HOUR Liquid Gels may occasionally produce unwanted side effects. Stop use and contact a doctor or pharmacist if you experience: heartburn, nausea, vomiting, ringing or buzzing in the ears, bloating, diarrhea or constipation.
This is not a complete list of side effects. For any unexpected effects while taking MOTRIMAX™ 12 HOUR Liquid Gels, contact your doctor or pharmacist.
SERIOUS SIDE EFFECTS AND WHAT TO DO ABOUT THEM
Stop use and get emergency medical attention IMMEDIATELY if you experience: difficulty breathing, facial swelling, hives, rash or itching.
Stop use and contact a doctor or pharmacist if you experience: black stools, severe abdominal pain, any change in vision or fluid retention.
If you become drowsy, dizzy or lightheaded do not drive or operate machinery and contact your doctor or pharmacist.
HOW TO STORE IT
CAUTION: This package contains enough drug to seriously harm a child. Keep out of children’s reach.
Store between 15 to 30°C (59 to 86°F). Protect from light.
ASPIRIN® is a registered trademark of Bayer AG
Third party trademarks contained herein are registered trademarks of their respective owners and not of McNeil Consumer Healthcare, division of Johnson & Johnson Inc.
* Use only as directed. * Contains naproxen.